MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200052
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the shaft of the needle will come loose and shove back into the hub.Additional information received on 17apr2024 stated that sometimes the needle disengages from the hub and becomes two parts.The customer stated it seems like the needle is not crimped into the hub.This issue occurs after sticking cattle of all sizes and sometimes the needle stays in the cattle and they need to retrieve it.
 
Additional Manufacturer Narrative
Investigation summary: decontaminated samples were received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the samples, the reported issue was not confirmed.A corrective action is not applicable at this time.All information received will be used for further tracking and trending purposes.

Brand Name
MONOJECT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19225926
Report Number1017768-2024-00042
Device Sequence Number8294604
Product Code FMI
UDI-Device Identifier30884521007592
UDI-Public(01)30884521007592(17)200410(10)V14920
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K854547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/10/2020
Device Model Number8881200052
Device Catalogue Number8881200052
Device Lot NumberV14920
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown